Just want to tell you, well, you probably already know this because you said you read up on meds and symptons, but just in case. I have read almost everything about seratonin syndrome, and it is rare. Then again it is always good to lean on the side of caution.
You are blessed to have a good relationship with your doctor, where I go, it's a medical center, they change doctors every 6 months or so.
I hate being stuck with the tramadol, because I cannot even take a lousy sleep aid with it. I see what Dr P meant, my situation is complicated! In order to even try a half dose of codeine, I know I would have to get totally off the tramadol.
Oh well, I'm sure I will figure something out. The doctor thats there now thinks everyone is out to get high. It's like they throw the baby out with the bathwater though, some are out to get high, and some like me only want to have a decent quailty of life.
Please let me know what you wind up trying, and I'll update whenever something happens with me.
I'm so glad to hear you also are a believer in the Lord.
We can do all things through Christ who strengthens us.
Hi Elizabeth, Yes I heard about Darvon and Darvacet, it's puzzling to me, I remember when I gave birth ( almost 30 years ago) I was given Darvon, and it worked really well with no side affects.
I was actually hoping my doctor would give me one of those, because they have been around awhile.
The tylenol w/codeine made me really nauseous, so I'm back to square one. Did you try the Tramadol with milk or food? Sometimes that can help alot with the nausea.
Anyway I really hope you find something that works. The Tramadol is really helpful with my all over pain from the fibro, unfortunatly I have this weird reaction whenever I try to take anything else with it, it is really frustrating because I even tried taking an ant- nausea med so I can take a sleeping pill at night, but I start having symptoms of Seratonin Syndrome, which is really bad, it makes me feel awful, almost like I have taken poison!
One thing I have not tried is the codeine with the anti-nausea, so I'm thinking of trying that, but then I'm stuck taking something for a side affect. Honestly if I didn't have the Lord in my life giving me the strength to get by each day I would really be a mess.
I'd really like to hear how things turn out for you, so please keep us posted. I pray you can find a pain med that will help as well as the darvacet.
I know and agree with you about the difference between addiction and dependence. Tramadol is also the first regular pain medcine I've ever been on. Before this past year the strongest thing I took was Ibuprophen. How quickly our lives can change!
I hate it, but at the same time know it helps me through each day. One good thing has come out of this, I have gotten myself of late to try my best to only take 4 a day instead of the 6. I know less is better in the long term. If I need the third dose I wont stress about it, but be glad it's there.
I did figure out the Tramadol is not something you can just stop all at once. The sad thing is many people are prescribed Tramadol without being told what may possibly happen to them when ever they stop taking it.
I'm not mad at anyone in particular, (wouldn't know who to be mad at) it is just sooooo maddening to pour out your heart about something here, or to really be needing some advice, and your post dissapears. And if you need a good vent, who here hasn't once or twice, and you find it is for nothing.
Can someone please explain why this happens so often? That's the only reason I bring it up, it has happened to me more times than I even know. I admit it happened once when maintenance was going on, so I just wasn't aware, but I have lost quite a few posts when with no explanation.
Please take the poll so we (or maybe it's just me.. yikes, hope not, or I'm gonna feel dumb!) can hopefully get to the bottom of this.